# SDR UIEA2023082100778

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 83,019 hours, 16,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0761
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSP FOUND L4 DOOR SLIDE ACCUMULATERÂ  BOTTLE ON ZERO( R/R L4 DOOR SLIDE IAW 767 AMM 25-66-01. OPS CHK GOOD )
